Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Volumes of tubes about complex submanifolds of complex projective space


Author: Alfred Gray
Journal: Trans. Amer. Math. Soc. 291 (1985), 437-449
MSC: Primary 53C65; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9947-1985-0800247-2
MathSciNet review: 800247
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Simple formulas in terms of Chern classes are given for the volume of a tube about a Kähler submanifold of a space of constant holomorphic sectional curvature. A comparison theorem which generalizes these formulas is also given. Tubes about complete intersections in complex projective space are studied in detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C65, 53C40

Retrieve articles in all journals with MSC: 53C65, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0800247-2
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society